Autor: |
Maksym Bukasov, Sergii Telenyk, Maksym Yasochka |
Rok vydání: |
2016 |
Předmět: |
|
Zdroj: |
Open Physics, Vol 14, Iss 1, Pp 517-523 (2016) |
ISSN: |
2391-5471 |
DOI: |
10.1515/phys-2016-0059 |
Popis: |
The problem of resource management for server virtualization under the limitation of recovery time objective was considered in this paper. Models and methods of workload and resource management of IT infrastructure with server virtualization in terms of time limit for services recovery in case of provision of services by virtual private servers were proposed. Mathematical models for excess and lack of resources was formulated as linear and nonlinear 0-1 programming problems. To solve these problems branch and bound, heuristic and modified genetic algorithms were proposed. |
Databáze: |
OpenAIRE |
Externí odkaz: |
|